MathSciNet Relay Station
MathSciNet bibliographic data
MR2567269 35Q53 (35C07)
Zhou, Yu-Bin; Li, Chao Application of modified $G'/G$-expansion method to traveling wave solutions for Whitham-Broer-Kaup-like equations. Commun. Theor. Phys. (Beijing) 51 (2009), no. 4, 664–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement